@article{FAA_2018_52_4_a3,
author = {F. J. Garcia-Pacheco},
title = {Cardinality of $\Lambda$ {Determines} the {Geometry} of $\mathsf{B}_{\ell_\infty(\Lambda)}$ and $\mathsf{B}_{\ell_\infty(\Lambda)^*}$},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {62--71},
year = {2018},
volume = {52},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2018_52_4_a3/}
}
TY - JOUR
AU - F. J. Garcia-Pacheco
TI - Cardinality of $\Lambda$ Determines the Geometry of $\mathsf{B}_{\ell_\infty(\Lambda)}$ and $\mathsf{B}_{\ell_\infty(\Lambda)^*}$
JO - Funkcionalʹnyj analiz i ego priloženiâ
PY - 2018
SP - 62
EP - 71
VL - 52
IS - 4
UR - http://geodesic.mathdoc.fr/item/FAA_2018_52_4_a3/
LA - ru
ID - FAA_2018_52_4_a3
ER -
%0 Journal Article
%A F. J. Garcia-Pacheco
%T Cardinality of $\Lambda$ Determines the Geometry of $\mathsf{B}_{\ell_\infty(\Lambda)}$ and $\mathsf{B}_{\ell_\infty(\Lambda)^*}$
%J Funkcionalʹnyj analiz i ego priloženiâ
%D 2018
%P 62-71
%V 52
%N 4
%U http://geodesic.mathdoc.fr/item/FAA_2018_52_4_a3/
%G ru
%F FAA_2018_52_4_a3
F. J. Garcia-Pacheco. Cardinality of $\Lambda$ Determines the Geometry of $\mathsf{B}_{\ell_\infty(\Lambda)}$ and $\mathsf{B}_{\ell_\infty(\Lambda)^*}$. Funkcionalʹnyj analiz i ego priloženiâ, Tome 52 (2018) no. 4, pp. 62-71. http://geodesic.mathdoc.fr/item/FAA_2018_52_4_a3/
[1] A. Aizpuru, F. J. García-Pacheco, “A short note about exposed points in real Banach spaces”, Acta Math. Sci., 28B:4 (2008), 797–800 | DOI | MR | Zbl
[2] M. M. Day, Normed Linear Spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, 21, Springer-Verlag, New York–Heidelberg, 1973 | MR | Zbl
[3] R. Deville, G. Godefroy, V. Zizler, Smoothness and Renormings in Banach Spaces, Pitman Monographs and Surveys in Pure and Applied Mathematics, 64, Longman Scientific Technical, Harlow; copublished in the United States with John Wiley Sons, New York, 1993 | MR | Zbl
[4] F. J. García-Pacheco, A. Miralles, “Real renormings on complex Banach spaces”, Chin. Ann. Math. Ser. B, 29:3 (2008), 239–246 | DOI | MR | Zbl
[5] F. J. García-Pacheco, “Translations, norm-attaining functionals, and elements of minimum norm”, Rev. Un. Mat. Argentina, 54:1 (2013), 69–82 | MR | Zbl
[6] R. E. Megginson, An Introduction to Banach Space Theory, Graduate Texts in Math., 183, Springer-Verlag, New York, 1998 | DOI | MR | Zbl
[7] R. R. Phelps, Convex Functions, Monotone Operators and Differentiability, Lecture Notes in Math., 1364, Springer-Verlag, Berlin, 1989 | DOI | MR | Zbl